# SDR CA100722003

- Difficulty date: July 9, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Emb ERJ170200SU
- Aircraft time: 10,184 hours
- Engine: Ge CF348E5A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: PE211154T9
- Condition: Loose
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACFT CHECK, WHILE PERFORMING, J/C SP3-024 FOR TORQUE CHECK ON COCKPIT WINDSCREEN FASTENERS, FOUND 1(12) SCREWS AT POSITIONS 37, 22, 14, 8, 42, 44, 69, 65, 61, 53, 67, AND 75 SPINNING AND UNABLE TO TORQUE ON CAPT`S WINDSCREEN, AND 1 FASTENER AT POSITION 19, THE SAME ON F/O WINDSCREEN.  CAPT`S AND F/O WINDSHIELDS REMOVED AND ANCHOR NUTS REPLACED.  WINDSHIELD SCREWS REPLACED AND TORQUED SATISFACTORILY.
